For a few weeks now, I've either woken up and noticed a new bruise on my legs, or i've spotted it by chance throughout the day. Now don't get me wrong, I know these bruises must have been coming from somewhere, but where could that be? There is no explanation for them, I have no recollection of ever falling over or knocking myself on anything. Lately I have also played host to many swine flu symptoms, and initially, i put the bruises down to that, but after having my mother visit the consultation centre for swine flu, they are not very concerned about my flu symptoms as they are my others. I have not only been experiencing these bruises, but also, regardless of wether or not I wear my prescribed glasses, my eyes have a blurry haze to them, and it only goes away for the half an hour immediately after I wake up, and then it returns to the blurriness. Also, for around the past year I have experiences sever back, bone and joint pain, aching, dull throbbing and sometimes sharp pains have become a daily thing for me, this has seemed to get worse as the bruising has began, the eyesight problems only showed up several days ago. I'd like to know if anyone has experienced anything ximilar or can give me any advice as what to do next.
Get back to me as soon as possible,
Thank you very much,
Thanks for writing to the forum!
If you are not on any medications like anticoagulants, blood thinners or birth control pills then this could be due to clotting disorders, fragile spider veins, deep vein thrombus, deficiency of Vitamin B12, folic acid, or Vit K, a liver disease or certain cancers. It could also be due to pressure urticaria. If you are on medications then you need to discuss that with your doctor.
Vascular pathology is most likely and this is also affecting your eye. There is also chance that you have a low platelet count. This can cause bleeding from capillaries and also joint pains.
You need a comprehensive investigation taking all these points in consideration. It is difficult to comment beyond this without examining. Please discuss this with your doctor and get yourself investigated accordingly. Do let me know if there is any thing else you want to know. Take care!
Are you on any medications like anticoagulants, blood thinners or birth control pills. The commonest cause is OCPs or birth control pills. Check with your doctor if you are on any of these. The other possible reasons are low platelet count, clotting disorders, fragile spider veins, deep vein thrombus, deficiency of Vitamin B12, folic acid, or Vit K, a liver disease or certain cancers. It could also be due to pressure urticaria. You need a comprehensive investigation taking all these points in consideration. It is difficult to comment beyond this without examining. Please discuss this with your doctor and get yourself investigated accordingly.
Hope this helps. I Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.